Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having tooth ache. Is it ok to have medication after having fruits? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1223 Questions
Doctor:Please proceed with your query
User:i am having tooth ache
User:i got pain killer from my office infirmary
User:is it ok to have this medication after having fruits?
Doctor:May I know the drug name?
Doctor:Didn't you have your breakfast?
User:yeah had
Doctor:That is good
Doctor:You can take Combiflam now
User:ok thanks
Doctor:May I know your age and weight?
Doctor:Do you have any history of liver problems?
User:23 and 63
User:i dont have any liver probs
Doctor:You can proceed and take the tablet
Doctor:It should help you with the pain
User:ok Dr , thanks
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor